# SDR CHQA201000016

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145862
- Aircraft time: 12,600 hours, 10,959 cycles
- Engine: Allsn AE3007A
- Engine time: 19,598 hours, 16,568 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 971
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 13,321 hours, 11,356 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED 1 VALVE FAIL MSG WITH ASSOCIATED BLEED 1 VALVE CLOSED MESSAGE AND WERE UNABLE TO RESET.  DUE TO ICING CONDITIONS AT DESTINATION, THE AIRCRAFT DIVERTED TO CMH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 BLEED VALVE IAW EMB MM 36-11-05, AND THE BLEED 1 SYSTEM OPERATED NORMALLY.
